Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Redness, stinging, swelling post waxing on upper lip. Any home remedy?

I waxed my upper lip around 4 hours ago and i repeated the left side more than once and it is still red and stings alittle bit.It is also swollen so i tried putting ice and rosewater on it but it is still red and swollen. i want to know if there is a home treatment i can do and if the redness will leave a mark and how many days will it stay? please help me!
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  680
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Slight redness and skin inflammation is common with waxing but it normally subsides in few hours. However in your case it is persisting. You need to do cold compresses/ icing over the area along with application of mild topical steroid cream. Also take tablet cetirizine for few days. It will resolve in a day or two. Next time be a bit cautious while doing it. Make it a point to use a good wax, powder the area properly and keep the skin taut while waxing as waxing not only tugs hair follicles but also our skin and improper technique can irritate the skin abnormally. Hope that solves your query.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor